# SDR DL76S010170

- Difficulty date: January 26, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 43,377 hours, 21,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141T138033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FWD FRAME AT THE CUTOUT FOR THE FWD LT PASSENGER DOOR.  THE CORROSION WAS LOCATED ON THE   AFT SURFACE OF THE FRAME WEB SURROUNDING THE GIRT BAR HOLE (JUST ABOVE CABIN FLOOR LEVEL).  REPAIRED DAMAGE PER ER/A 396699-14.
